Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 239, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 2, 2007, 2:38 PM EDT for Alachua County, Florida. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2007, 2:38 PM EDT (18:38 UTC)
- Expired
- Sep 2, 2007, 3:30 PM EDT
- In force
- 52 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Alachua County, FL
The radar
The Jacksonville radar (KJAX), 118 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 3:10 PM EDT | TSTM WND DMG | 5 Ene Archer, FL | NUMEROUS POWERLINES WERE REPORTED DOWN ALONG SW ARCHER ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1744 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KJAX 021838 SVRJAX FLC001-021930- /O.NEW.KJAX.SV.W.0239.070902T1838Z-070902T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 238 PM EDT SUN SEP 2 2007 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN ALACHUA COUNTY IN NORTHERN FLORIDA * UNTIL 330 PM EDT * AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MICANOPY...OR ABOUT 9 MILES SOUTH OF GAINESVILLE...AND MOVING SOUTHEAST AT 5 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOCATIONS EAST OF ARCHER. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2953 8212 2950 8233 2952 8249 2967 8238 TIME...MOT...LOC 1838Z 302DEG 7KT 2955 8235 $$ DEESE
2 follow-up statements
000 WWUS52 KJAX 021852 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 252 PM EDT SUN SEP 2 2007 FLC001-021930- /O.CON.KJAX.SV.W.0239.000000T0000Z-070902T1930Z/ ALACHUA FL- 252 PM EDT SUN SEP 2 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR SOUTHERN ALACHUA COUNTY... AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MICANOPY...OR ABOUT 9 MILES SOUTH OF GAINESVILLE...NEARLY STATIONARY. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2953 8212 2950 8233 2952 8249 2967 8238 TIME...MOT...LOC 1852Z 302DEG 7KT 2954 8232 $$ DEESE
000 WWUS52 KJAX 021921 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 322 PM EDT SUN SEP 2 2007 FLC001-021932- /O.EXP.KJAX.SV.W.0239.000000T0000Z-070902T1930Z/ ALACHUA FL- 322 PM EDT SUN SEP 2 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ALACHUA COUNTY EXPIRES AT 330 PM EDT... ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. LAT...LON 2953 8212 2950 8233 2952 8249 2967 8238 TIME...MOT...LOC 1922Z 302DEG 7KT 2951 8226 $$ DEESE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 1:50 PM EDT, 48 minutes earlier.
Area forecast discussion, Sep 2, 1:50 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
150 PM EDT SUN SEP 2 2007
...FLOOD WATCH WILL CONTINUE THRU 8 PM FOR COASTAL SE GA...
...DRIER AIR TO FILTER INTO THE AREA OVER THE NEXT FEW DAYS...
.SYNOPSIS...THICK CLOUD COVER OVER THE N 2/3 OF THE AREA HAS
DELAYED CONVECTION. SCATTERED TSTMS ONGOING OVER THE S 1/3 OF THE
AREA...WHICH ARE ALSO NEAR AND S OF A SFC FRONTAL TROF. WEAK SFC
LOW ALONG THE FRONT IS PRESENTLY JUST E OF THE NE FL/SE GA COAST.
ALOFT...PENCIL RIDGE EXTENDS FROM E OF THE BAHAMAS ACROSS CENTRAL
FL WITH A WEAK SHORTWAVE AIDING SFC LOW DEVELOPMENT OFFSHORE.
.SHORT TERM...CONVECTION WILL CONTINUE TO FIRE THRU THE EVENING
HOURS...WITH HIGHEST POPS FOCUSING ALONG ROUGHLY THE I-95
CORRIDOR. WILL BE CANCELLING THE FLOOD WATCH FOR INLAND SE GA.
HOWEVER...MODELS ARE STILL INDICATING SOME HEAVIER RAINS POSSIBLE
ALONG THE SE GA COAST...PARTICULARLY THE RUC. MOST OF THIS WILL BE
DUE TO COASTAL CONVERGENCE WITH A WIND SURGE ON W SIDE OF
DEVELOPING SFC LOW. NEEDLESS TO SAY...THERE IS MUCH UNCERTAINTY IN
THIS FCST...BUT SEE NO HARM IN KEEPING THE WATCH FOR A FEW MORE
HOURS FOR THAT AREA. IF A GOOD REGION OF CONVERGENCE DEVELOPS...
THE NEXT SHIFT MAY NEED TO EXTEND THE WATCH...BUT THIS IS NOT
ANTICIPATED ATTM.
MODELS IN FAIR AGREEMENT WITH CONTINUED DRY AIR FILTERING INTO THE
AREA ON W SIDE OF LOW. AS A RESULT...HAVE CONTINUED THE PREVIOUS
FCST TREND OF REDUCING POPS FROM THE N AND W FOR THE NEXT FEW
DAYS. WITH DROPPING DEW POINTS...EXPECT SOME UPPER 60S OVER SOME W
LOCATIONS...ESP TUE AND WED MORNINGS. MODELS NOT TOO BULLISH WITH
FOG THE NEXT FEW NIGHTS...WITH BEST CHANCE OVER S ZONES. MAY BE A
BIT MORE THAN PROGGED IN RECENT RAIN AREAS.
.LONG TERM...ATLC SFC LOW FCST TO SLOWLY DEEPEN AND BEGIN TO SHIFT
NE BY MID-WEEK. HOWEVER...12Z GFS SHIFTS NEW ENGLAND HIGH OVER THE
TOP OF THE LOW...WITH THE LOW MOVING BACK TO THE W BY LATE WEEK.
UNTIL THERE IS MORE CONSISTENCY WITH THIS FCST...HAVE MADE FEW
CHANGES TO PRESENT PACKAGE.
&&
.AVIATION...IFR CONDITIONS FROM THIS MORNING HAVE LIFTED TO MAINLY
VFR AT THE TAF SITES. LOW PRESSURE OFF THE COAST CONTINUES TO
DEVELOP BANDS OF SHRA AND TSRA WHICH WILL AFFECT THEN FL TERMINALS
FROM 18Z-22Z. IT IS CERTAINLY POSSIBLE THAT OTHER BANDS WILL DEVELOP
THEREAFTER REQUIRING ADDITIONAL TEMPO INTO THE LATE EVENING. HAVE
INCLUDED A PROB30 FOR SHRA BY 10Z MON AS NAM12 BRINGS CONVERGENCE
AXIS CLOSE ENOUGH TO THE COAST BUT GFS IS LESS AGGRESSIVE.
&&
.MARINE...MODELS STILL SHOW SOME SIGNIFICANT DIRECTIONAL DIFFERENCES
IN THE SHORT TERM...BUT CERTAINLY MORE AGREEMENT THAN YESTERDAY.
WILL GO WITH A BLEND BUT SLIGHTLY FAVOR THE BETTER VERIFYING NAM12.
THIS WILL RESULT IN SCEC CONDITIONS DEVELOPING FOR THE GA WATERS
OVERNIGHT AND PERSISTING INTO MON. MUCH UNCERTAINTY THEREAFTER AS
THE NEW GFS BRINGS LOW BACK TOWARD THE COAST. WILL INCREASE WINDS
SLIGHTLY TO INITIATE A TREND BUT FALL WELL SHORT OF THE GFS
ADVERTISED SCA CONDITIONS FOR NOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 69 89 67 92 / 20 20 0 5
SSI 73 85 75 87 / 50 40 20 20
JAX 72 88 71 89 / 40 50 20 30
SGJ 73 88 75 87 / 50 60 20 40
GNV 72 90 70 90 / 40 50 30 30
OCF 72 90 71 90 / 40 50 20 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR COASTAL CAMDEN-
COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.
AM...NONE.
&&
CARROLL/DEESE/KERNSHazardous weather outlook, Sep 2, 3:00 AM EDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 300 AM EDT SUN SEP 2 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-031000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 300 AM EDT SUN SEP 2 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...FLOOD WATCH FOR SOUTHEAST GEORGIA THROUGH SUNDAY EVENING... NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY WITH THE POTENTIAL FOR HEAVY RAINFALL AND AREAS OF FLOODING...MAINLY ACROSS SOUTHEAST GEORGIA. ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE WITH FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS UP TO 50 MPH. .DAYS TWO THROUGH SEVEN...LABOR DAY THROUGH SATURDAY... NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN LABOR DAY WITH THE POTENTIAL FOR HEAVY RAINFALL AND AREAS OF FLOODING...MAINLY ACROSS NORTHEAST FLORIDA. THUNDERSTORMS WILL ALSO PRODUCE STRONG GUSTY WINDS AND FREQUENT LIGHTNING STRIKES. THUNDERSTORM COVERAGE SHOULD SLOWLY DECREASE THROUGH THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO RELAY ANY REPORTS OF FLOODING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. HESS
In the hours before
Special weather statement, Sep 2, 1:50 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 150 PM EDT SUN SEP 2 2007 FLZ033-021830- ST. JOHNS- 150 PM EDT SUN SEP 2 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SAINT JOHNS COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 230 PM EDT... AT 150 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF VILANO BEACH...OR 6 MILES NORTH OF SAINT AUGUSTINE...MOVING EAST AT 5 TO 10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND SAINT AUGUSTINE SOUTH... SAINT AUGUSTINE...SOUTH PONTE VEDRA BEACH...ELKTON...BAKERSVILLE... VILANO BEACH...SAINT AUGUSTINE SHORES...ANASTASIA...SAINT AUGUSTINE BEACH AND DUPONT CENTER THROUGH 230 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. CARROLL
Special weather statement, Sep 2, 1:52 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 152 PM EDT SUN SEP 2 2007 FLZ035-036-021830- ALACHUA-GILCHRIST- 152 PM EDT SUN SEP 2 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN ALACHUA AND SOUTHERN GILCHRIST COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 230 PM EDT... AT 152 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF BELL...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND TRENTON...BELL...NEWBERRY AND ARCHER THROUGH 230 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. CARROLL
Special weather statement, Sep 2, 2:00 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 200 PM EDT SUN SEP 2 2007 FLZ037-040-021845- MARION-PUTNAM- 200 PM EDT SUN SEP 2 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN MARION AND SOUTHERN PUTNAM COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 245 PM EDT... AT 200 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ORANGE MILLS TO 6 MILES WEST OF ORANGE SPRINGS...MOVING SOUTHEAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND PALATKA...HOLLISTER... ORANGE MILLS...EAST PALATKA...ORANGE SPRINGS...SAN MATEO... HOG VALLEY...FORT MCCOY...SATSUMA AND WELAKA THROUGH 245 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. CARROLL
Special weather statement, Sep 2, 2:12 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 212 PM EDT SUN SEP 2 2007 FLZ038-021900- FLAGLER- 212 PM EDT SUN SEP 2 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN FLAGLER COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT... AT 212 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 8 MILES NORTH OF PALM COAST...OR 3 MILES WEST OF MARINELAND...MOVING SOUTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND ESPANOLA...PALM COAST... BUNNELL AND FLAGLER BEACH THROUGH 300 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. CARROLL
Special weather statement, Sep 2, 2:29 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 229 PM EDT SUN SEP 2 2007 FLZ036-040-021930- ALACHUA-MARION- 229 PM EDT SUN SEP 2 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEASTERN ALACHUA AND NORTHWESTERN MARION COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 330 PM EDT... AT 229 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 7 MILES NORTHWEST OF MICANOPY...OR 9 MILES SOUTH OF GAINESVILLE...MOVING SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MCINTOSH...FLEMINGTON...CROSS CREEK...REDDICK...LOWELL AND CITRA THROUGH 330 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. DEESE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 1:44 PM EDT | Special Marine Warning | JAX | 91 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.